0
TECHNICAL PAPERS

A Polynomial Equation for a Coupler Curve of the Double Butterfly Linkage

[+] Author and Article Information
Gordon R. Pennock

School of Mechanical Engineering, Purdue University, West Lafayette, IN 47907-1288

Atif Hasan

Valeo Motors and Actuators, Auburn Hills, MI 48326-2356

J. Mech. Des 124(1), 39-46 (Apr 01, 2000) (8 pages) doi:10.1115/1.1436087 History: Received April 01, 2000
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
A schematic diagram of the double butterfly linkage
Grahic Jump Location
Notation for the double butterfly linkage

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In